# SDR N6WA2012081304

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 19,655 hours, 13,409 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Apu Battery
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER STATUS MESSAGE.  SWAPPED MAIN BATTERY WITH APU CHARGER IAW AMM 24-32-05 & 24-32-07.
